# SDR 99ZZZX3982

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3UN
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 720SA
- Engine: Garrtt TPE3315
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 8939735
- Condition: Failed
- Location: Comb Chamber
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

THE COMBUSTION CASE ASSY FAILED ALONG THE ENTIRE LENGTH OF THE MFG WELD.  AIRCRAFT WAS ON TAKEOFF ROLL RESULTING IN AN ABORTED TAKEOFF AND FIRE IN THE NACELLE.  NOTE:  LOG BOOK ENTRY 3-25-96 ON OVERTEMP INSP C/W TSO 4,397.0 HOURS APPROX 884.2 HRS PRIOR TO FAILIURE.
